| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
System rebooted; no permanent fix documented.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that startup failure occurred on the flexvision monitor controller on an allura xper fd20 or table.The clinical use of the system was unknown.There was no reported patient or user harm.